MathSciNet Relay Station
MathSciNet bibliographic data
MR938649 26A51 (49A50 90C30)
Lai, Hang-Chin; Lin, Lai-Jui The Fenchel-Moreau theorem for set functions. Proc. Amer. Math. Soc. 103 (1988), no. 1, 85–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement